# SDR CALA2025111411195

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N77552
- Make and model: Boeing 737-9
- Aircraft serial: 67179
- Aircraft time: 9,637 hours, 3,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS PROPANE-LIKE GAS SMELL AROUND MID CABIN LAV.  PERFORMED SMOKE/FUMES IN CABIN CHECK, NO FUMES/ODOR NOTED, INTERMITTENT FAULT REF FIM 21-00 TASK 830.
